# SDR 2014FA0000511

- Difficulty date: July 2, 2014
- Submitted: September 2, 2014
- Operation: General aviation
- Aircraft: N237NG
- Make and model: Pilats PC1247
- Aircraft serial: 1237
- Aircraft time: 1,778 hours
- Engine: Pwa PT6A67
- Engine time: 1,778 hours
- Propeller: Hartzl HCE4A3D
- System (JASC): 2721 · Rudder Tab Control System
- Part: Adapter
- Part number: 065001950100
- Part serial: KTA28101454
- Condition: Malfunctioned
- Location: Rudder Trim
- Part time: 1,778 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: H, A

## Discrepancy

DURING CLIMB OUT, YAW DAMPENER DISENGAGED. DISENGAGED AUTOPILOT AND MANUALLY FLEW THE AIRCRAFT.  NOTICED THE ACFT WAS STARTING TO YAW ABNORMALLY AND CONTROL WAS BECOMING INCREASINGLY DIFFICULT.  DURING FURTHER INVESTIGATION, FOUND THE RUDDER HAD BEEN TRIMMED ALL THE WAY TO THE RT IAW THE ELECTRONIC DISPLAY.  AN ATTEMPT TO DIAGNOSE AND CORRECT THE ISSUE,  MANUALLY TRIMMING THE ACFT TO A CENTERED POSITION.  NO RESPONSE FROM THE MANUAL ELECTRIC TRIM AND THE ACFT WAS STILL IN A FULL RT TRIMMED CONDITION.   RETURNED TO DEPARTURE, AND A SAFE LANDING WAS MADE.
